| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with blurred vision.The lens was explanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3-device evaluation is pending, h6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information; h3-device evaluation: lens returned in a liquid vial with residue on product.Visual inspection found haptic torn and residue on the lens.Dimensional inspection found the lens to be within specifications.Claim#: (b)(4).